Vol. 16, No. 1, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Derivations and integral closure

A. Seidenberg

Vol. 16 (1966), No. 1, 167–173
Abstract

Let 𝒪 be an integral domain containing the rational numbers, Σ its quotient field, D a derivation of Σ, and 𝒪′ the ring of elements in Σ quasi-integral over 𝒪. It is shown that if D𝒪⊂𝒪, then D𝒪′⊂𝒪′.

Mathematical Subject Classification
Primary: 13.60
Secondary: 13.80
Milestones
Received: 13 February 1964
Revised: 25 June 1964
Published: 1 January 1966
Authors
A. Seidenberg